advertisement
Question
Posted by: Maria | 2012/02/24

Venlor side effect?

CS, I see one of the rare Venlor side effects is bleeding. I''m on Yasmin and only due to have a period next week, but have been bleeding for the past 5 days. I''ve been on Yasmin for more than 6 years and have had very infrequent episodes of light spotting in between periods, but nothing like this. Could this be a Venlor side effect and is it likely to go away? I''ve been so relieved that it seems to work and I didn''t have any of the typical side effects.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I'm really not familiar with this form of problem bleeding as a side-effect, especially as I have chosen not to use Venlor for some years. Your P-doc, as the prescriber will be best able to inform you and advise on how to manage it.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: cybershrink | 2012/02/25

I'm really not familiar with this form of problem bleeding as a side-effect, especially as I have chosen not to use Venlor for some years. Your P-doc, as the prescriber will be best able to inform you and advise on how to manage it.

Reply to cybershrink
Posted by: Maria | 2012/02/24

ps. A friend of mine had to be hospitalised to wean off Venlor, and my p-doc was very honest about this aspect of it. So I''ve been warned.

I''m glad Wellbutrin works for you, unfortunately it didn''t do much for me.

Reply to Maria
Posted by: Maria | 2012/02/24

Thanks for the feedback WB. I''ve been on several different AD''s over the past 10 years, and Venlor is kind of a last ditch attempt for me! I''ve only been on it for 18 days so far and was congratulating myself on the positive effects and the lack of side effects until it dawned on me that this problem might be a side effect. I''m seeing my p-doc on Monday.

Reply to Maria
Posted by: WB | 2012/02/24

Dear Maria,
I cannot advise you on the bleeding as a possible side effect of taking Venlor, but I can warn you - DO NOT MISS A DAY OF VENLOR! The side-effects of missing that pill is incredibly scary. I was on Venlor for many years and I think I may have forgotten to take the pill 2 or 3 times. It was really bad, really really bad! I guess everyone responds differently, but it would make me shake, my face would drain of blood, palpatations, feel like I''m going to pass out and vomit at the same time. It is a brilliant pill, please don''t get me wrong, but DO NOT miss it. I have been weaned/withdrawn from Venlor and I''m now on Wellbutrin. It has changed my life - people don''t even recognise the new me! I can honestly say that there are very many SSRI''s out there that work better for some than for others. Just be very careful and if you''re not happy, speak to your psychiatrist. Don''t live with the side effects - it''s really not necessary.
Best of luck with your health! It takes a lot of courage to seek help and you''re one brave lady.
Yours in wellness, WB :o)

Reply to WB

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement